It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Sexual Health - Men Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-10-2007, 05:08 PM   #1
Inactive
(male)
 
Join Date: May 2005
Posts: 299
SomePerson12 HB User
What the heck could this be?

I have a significant loss of sexual desire. This is what I think it could be.

After coming off Zoloft I noticed a significant decrease in sexual feeling. i can still maintain an erection and ejaculate but it no longer feels like it did. My emotions are gone.

In 2002 I had an erection and was pushing down on it for some reason, when suddenly, it snapped. No popping noise, just hung low for about a week(even when erect). I noticed that I had like less control over it as in muscle wise. Eventually the erection pointed up once again, but the control is still gone. I dunno what to do about it.

This might all be a permanent affect from the anti-depressant, but I don't know for sure.

Thanks.

 
Old 03-12-2007, 08:54 PM   #2
Senior Veteran
(male)
 
Join Date: Sep 2006
Location: Alabama,USA
Posts: 505
hairier yet.. HB User
Re: What the heck could this be?

I was on a similar medication once, Adderall. You talk about sexual desire disappearing.. I hear that is common with these kinds of medications.

As far as your penis hanging down when hard I have no idea. I've heard of that being part of the result of suspensory ligament release surgery. I'm not sure but I don't think the mediation would affect your penis that way. If it stood back up that's a sign your suspensory ligamnet is functioning properly.

-h

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Back pain..neurologist...what?? Pink4Flower Neurology 1 04-19-2007 02:11 PM
Alzheimer's and an Arrant Protein (What's the connection?) Sorry..Long gizmolove Alzheimer's Disease & Dementia 31 03-28-2007 12:57 PM
What the heck just happened??? eminpa Relationship Health 6 02-06-2007 01:37 PM
Very confused-bipolar/meds/what the heck is it!!! stbear Bipolar Disorder 1 01-01-2007 10:35 AM
what the heck is going on? daddygirl66 Lymphomas 2 05-14-2006 02:08 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Fles (14), mc7 (10), wachix (7), Bob652 (7), tommy124 (6), Vanilla Kiss (6), Mod-S4 (5), Just Tell Me (5), aowshea (5), keil (4)

Site Wide Totals

teteri66 (1166), MSJayhawk (1000), Apollo123 (898), Titchou (833), janewhite1 (823), Gabriel (758), ladybud (747), sammy64 (668), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 10:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!